From the Jones Polynomial to the A-Polynomial of Hyperbolic Knots (Special Section for Workshop of Topology in Sendai 2002) From the Jones Polynomial to the A-Polynomial of Hyperbolic Knots

Access this Article

Search this Article

Author(s)

Abstract

We explain that there exists a potential function for the hyperbolic structures of the complement of a hyperbolic knot <I>K</I> which is derived from the Kashaev’s invariant of <I>K</I> and that the <I>A</I>-polynomial of <I>K</I> can be calculated from the function.

Journal

  • Interdisciplinary Information Sciences

    Interdisciplinary Information Sciences 9(1), 11-21, 2003

    Graduate School of Information Sciences, Tohoku University

Cited by:  1

Codes

  • NII Article ID (NAID)
    110000071774
  • NII NACSIS-CAT ID (NCID)
    AA11032627
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    1340-9050
  • Data Source
    CJPref  NII-ELS  IR  J-STAGE 
Page Top